CureZone   Log On   Join
Re: Severe stomachaches and rashes from Colostrum?
 
uofagirl Views: 23,030
Published: 14 years ago
 
This is a reply to # 1,084,334

Re: Severe stomachaches and rashes from Colostrum?


I thought it was an allergic reaction initially but decided to stick with it. I can't remember the last time I felt that bad. I've been taking it for four days now and thank goodness the stomachaches have disappeared. The rashes were fine yesterday but have gotten a little worse today. They are not itchy at all. Just patches of red skin all over. I'm hoping it's a sign of detox.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

1.125 sec, (1)